MathSciNet Relay Station
MathSciNet bibliographic data
MR140947 47.48
Kuroda, Shige Toshi Perturbation of continuous spectra by unbounded operators. II. J. Math. Soc. Japan 12 1960 243–257.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement